Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Yes, Dr. Bob, Please Do answer!

Posted by Roo on July 22, 1999, at 6:50:57

In reply to Dr Bob, HELP!! Sexual side effects? Any help?, posted by Racer on July 22, 1999, at 0:24:47

> I hope you do answer this one, Doc, b/c it's
one I know all of us are longing to figure out--how
to have our mental health and our sexuality too.
I've read the pharm and tricks--whatever that thing
is where all the docs discuss what works for their
patients. They all differ so much though.
What has worked best for your patients?
SHOULD we give up? I'm like Racer, and I've been
dilligently searching...but I haven't tried any
of the fine tuning of meds, tweaking, adding other stuff
to the meds to counteract that side effect, maybe
that's the answer.
I'm on prozac now, 20 mg's a day. I have some
leftover wellbutrin from back when I tried it...
would it hurt to take Racer's suggestion..take
it 24 hours before sex? Any risk for seratonin
syndrome? ai ai ai...
I'm also curious about the buspar addition--has
anyone added this to their meds to counteract sexual
side effects and had any luck?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Roo thread:9063